# SDR USAAD97041

- Difficulty date: February 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N800US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48034
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Req'D Service
- Location: Nlg
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT 730 - MSY-PHL - AFTER TAKEOFF, GOT NOSE GEAR UNSAFE LIGHT AN RUMBLING NOISE FROM NOSE AREA.  SELECTED GEAR DOWN, GOT 3 GREEN.  SELECTED GEAR UP, GO NOSE UNSAFE AND RUMBLING NOISE AGAIN.  RETURNED TO FIELD.  SERVICED NOSE STRUT.  CHECKS GOOD.  (M)
